# SDR FDEA201903120576

- Difficulty date: March 12, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061501
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FRAME EXISTING REPAIR AT LEFT HAND STATION 535 LONGERON 19 LEFT FOUND OUTER ANGLE CHAFED CABIN - MAIN DECK CARGO COMPARTMENT FRAME AT LEFT HAND STATION 535 LONGERON 19 LEFT HAND CHAFED MARK AT EXISTING OUTER REPAIR ANGLE REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 205. CHAFED EXISTING OUTER REPAIR ANGLE   REMOVED AS PER SRM 51-31-01-0G AND REPAIRED AS PER SRM 53-20-07-2R FIGURE 202 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
